MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet received for evaluation.
 
Event or Problem Description
It was reported that during the procedure the stent (subject device) deployed prematurely in the catheter.The device was replaced and the procedure was completed successfully.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device was returned and the lot number was not confirmed because the packaging was not returned with the device.During visual inspection, the stent was returned deployed and intact.The introducer sheath and delivery wire were not returned.Functional testing was not performed because the defect was confirmed visually.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.As per the available information the device was prepared as per the dfu and continuous flush was maintained throughout the clinical procedure.The stent was returned deployed and was found to be intact.An assignable cause of procedural factors will be assigned to the reported/analyzed event of the stent deployed prematurely during use, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11873812
Report Number3008881809-2021-00218
Device Sequence Number17235090
Product Code NJE
UDI-Device Identifier07613327382228
UDI-Public07613327382228
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model NumberM003UZAS30150
Device Catalogue NumberM003UZAS30150
Device Lot Number22081299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1